Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Constant mouth ulcers causing permanent scars. Taken vizylac capsules, dologel but in vain. How can I get rid of this?

Respected Doctor I am having constant mouth ulcers from last two years. Now I have developed permanant scars near my wisdom teeth . I have tried a lot of medicines but without permanant relief..I have taken vizylac capsules; applied metrogyl gel; dologel; triamcinolone acetenide oral paste; a number of vitamen suppliments; regular mouth washes. permenant scars on cheeks and areas near wisdom teeth are there from last one and half year and a cause of worry. please advise.
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
as you gave the details of constant ulcers since 2 years,and you tried so many medicines but you did not get any relief.i will suggest you please go to an oral surgeon as soon as possible and go for complete examination done including biopsy if needed.and please follow all the given instructions properly and take a proper treatment.nothing to get worried.take care
Dr.Gunjan Gupta

Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor